HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University >
No.146 >

Jensen-differenceに基づく多項分布の適合度検定統計量の漸近近似について

Files in This Item:
146_63-74.pdf457.27 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/42189

Title: Jensen-differenceに基づく多項分布の適合度検定統計量の漸近近似について
Other Titles: Asymptotic Approximations for the Distributions of Multinomial Goodness-of-fit Statistics Based on the Jensen-difference
Authors: 関谷, 祐里1 Browse this author
佐藤, 義治2 Browse this author
河口, 至商3 Browse this author
Authors(alt): Sekiya, Yuri1
Sato, Yoshiharu2
Kawaguchi, Michiaki3
Issue Date: 31-May-1989
Publisher: 北海道大学
Journal Title: 北海道大學工學部研究報告
Journal Title(alt): Bulletin of the Faculty of Engineering, Hokkaido University
Volume: 146
Start Page: 63
End Page: 73
Type: bulletin (article)
URI: http://hdl.handle.net/2115/42189
Appears in Collections:北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University > No.146

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

Feedback - Hokkaido University